# SDR SWIA971250

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR INTRANSIT LIGHT (A & B SYSTEMS) ON.  TOWER REPORTED RIGHT MAIN DID NOT RETRACT.  COULD HEAR HYDRAULIC CYCLING IN NOSE.  RETURNED TO FAT.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR IAW MM 32-32-10.  GEAR SWING SATISFACTORY.
